# SDR GTIA2022112636795

- Difficulty date: November 22, 2022
- Submitted: November 27, 2022
- Operation: Air carrier
- Aircraft: N683NK
- Make and model: Airbus A321-231
- Aircraft serial: 8114
- Aircraft time: 14,784 hours, 6,424 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD MEGAPHONE INOP-REMOVED + REPLACED FWD MEGAPHONE IAW SPIRIT AIRLINES DRAWING NO A321-EMER-EQUIP
